# SDR DALA2016082406224

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 58,030 hours, 21,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: No Test
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR POWER ASSIST CABLE FAILED CHECK.
